# SDR 2005F00052

- Difficulty date: February 18, 2005
- Submitted: March 15, 2005
- Operation: Air carrier
- Aircraft: N159AD
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11227
- Engine: Rroyce SPEY*
- System (JASC): 2612 · Fire Detection
- Part: Sensing Element
- Part number: 875136
- Condition: Shorted
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

FIRE WARNING ON THE NR 2 ENGINE INFLIGHT, THE NR 2 ENGINE FIRE WARNING SYSTEM WOULD NOT TEST.  THE ENGINE WAS SHUTDOWN AND THE NR 1 FIRE BOTTLE DISCHARGED.  (M)
